Alert archive / Mississippi / Special Weather Statements in 2015
Special Weather Statement, NWS Mobile, AL
NWS Mobile, AL issued this special weather statement at Jun 24, 2015, 11:21 AM CDT for Wayne County, Mississippi. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2015, 11:21 AM CDT (16:21 UTC)
- Expired
- Jun 24, 2015, 11:45 AM CDT
- In force
- 24 min
- Issued by
- NWS Mobile, AL
County Wayne County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 125 km from the middle of the area, began a volume at 16:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 4.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1603 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 1120 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
746
WWUS84 KMOB 241621
SPSMOB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1121 AM CDT WED JUN 24 2015
MSZ067-241645-
WAYNE MS-
1121 AM CDT WED JUN 24 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WAYNE COUNTY UNTIL 1145
AM CDT...
AT 1120 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF GOODWATER...OR 13 MILES NORTHWEST OF WAYNESBORO. THE STRONG
THUNDERSTORM NEARLY STATIONARY.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHERN WAYNE
COUNTY.
THE PRIMARY THREATS FROM THIS STORM ARE DIME SIZED HAIL AND WIND
GUSTS UP TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND
ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS
STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3183 8876 3185 8868 3179 8871 3180 8885
3183 8886
TIME...MOT...LOC 1620Z 188DEG 2KT 3184 8878
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Jun 24, 11:07 AM CDT, 14 minutes earlier.
Area forecast discussion, Jun 24, 11:07 AM CDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 1107 AM CDT WED JUN 24 2015 .UPDATE...STRATIFORM RAIN SHIELD HAS FOR THE MOST PART DISSIPATED SO HAVE REDUCED POPS ALONG THE COAST. CONVECTION STARTING TO DEVELOP A LITTLE SOONER SO HAVE INCLUDED ISOLATED TSTMS FOR THE REMAINDER OF THE MORNING BECOMING SCATTERED BY AFTERNOON. RISK OF SEVERE TSTMS THIS AFTERNOON IS LESS THEN WHAT WE HAD YESTERDAY AS THIS AFTERNOON'S WET MICROBURST RISK FALLS INTO THE MODERATE CATEGORY VICE HIGH. WBZ SHOULD FALL BETWEEN 12OOO' AND 13000' THROUGH THE AFTERNOON LIMITING THE RISK FOR SEVERE SIZE HAIL. ML CAPES WILL ALSO BE SIGNIFICANTLY LESS...GENERALLY BETWEEN 1500 AND 2500 J/KG. STORMS SHOULD PRODUCE HEAVY RAINFALLS SO HAVE TO KEEP A CLOSE EYE ON SPOTS THAT RECEIVED LARGE AMOUNTS OVERNIGHT. CANNOT ENTIRELY RULE OUT THE POSSIBILITY OF ISOLATED SEVERE TSTMS THIS AFTERNOON BUT THE POTENTIAL IS LESS THEN WHAT WE'VE HAD THE PAST COUPLE OF DAYS. /08 JW THIS AFTERNOON'S WET MICROBURST RISK IS MODERATE. && .PREV DISCUSSION... /ISSUED 957 AM CDT WED JUN 24 2015/ UPDATE...UPDATED FORECAST PACKAGE TO LOWER POPS THIS MORNING AND TAKE OUT TSTMS UNTIL THIS AFTERNOON. ALSO LOWERED MAXIMUM TEMPERATURES AND HEAT INDICES. DEEPER CONVECTION HAS MOVED WELL OFFSHORE WITH AN EXTENSIVE STRATIFORM RAIN SHIELD OVER THE MARINE ZONES AND OUR SOUTHERN COUNTIES. SHIELD IS DISSIPATING AND MOVING SOUTHWARD AND SHOULD VANISH IN THE NEXT COUPLE HOURS. HOWEVER...AFTERNOON SURFACE HEATING AND OVERLYING INSTABILITY WILL ALLOW CONVECTION TO FIRE UP DURING THE EARLY AFTERNOON ALONG THE WEAK SURFACE TROUGH LYING ACROSS SOUTHWEST ALABAMA. AN EXTENSIVE OVERNIGHT RAINFALL AND LINGERING MID TO UPPER LEVEL CLOUD SHIELD WILL KEEP TEMPERATURES A LITTLE COOLER THEN ORIGINALLY ANTICIPATED. HEAT INDICES NEAR THE COAST EXPECTED TO CLIMB TO NEAR 100 BUT TOP OUT AROUND 105 DEGREES OVER SOUTHEAST MISSISSIPPI AND OUR NORTHERN ALABAMA COUNTIES WHERE LESS RAIN FELL. /08 PREV DISCUSSION... /ISSUED 720 AM CDT WED JUN 24 2015/ UPDATE...SOUTHEAST FLANK OF A MID LEVEL RIDGE HAS PROVED TO BE VERY ACTIVE OVERNIGHT WITH REGARD TO CONVECTION WITH THE MAIN ZONE FOR ORGANIZED SHOWERS/STORMS ALONG AND EAST OF THE I-65 CORRIDOR. MID LEVEL IMPULSES MOVING SOUTHWEST ACROSS THE GULF COAST...WHERE DEEP MOISTURE RESIDES HAS BEEN MORE THAN SUFFICIENT IN PROVIDING FOR AN ACTIVE RADAR SCOPE. RAINS CONTINUE TO BE ONGOING AND WITH LATEST RADAR TRENDS...HEALTHY STORM TOTAL RAINS SINCE MIDNIGHT AND MORE CLOUD COVER...THIS LEADS FORECASTERS TO UNDERCUT DAYTIME HIGHS BY A CATEGORY OVER THE EASTERN ZONES. HAVE ALSO MADE AN UPWARD ADJUSTMENT TO RAINFALL PROBABILITIES FOR THIS MORNING. DUAL POL RADAR STORM TOTAL PRECIPITATION PRODUCTS SHOW POCKETS ALONG THE INTERSTATE...WHERE SOME 3 TO 6 INCHES OF RAIN HAS FALLEN SINCE MIDNIGHT. WITH THE RAINS OCCURRING OVER SEVERAL HOURS...INSTEAD OF ALL AT ONCE...HAVE NOT HAD REPORTS OF FLOODING THUS FAR. BUT THE GROUND IS PRIMED AND ANY ADDITIONAL ORGANIZED STORMS MOVING OVER THESE AREAS WILL BRING AN INCREASE IN RUNOFF POTENTIAL AND LOCALIZED FLOODING POTENTIAL TODAY. /10 AVIATION... 24.12Z TAF ISSUANCE...WAVES OF SHRA/TSRA WILL BE TRACKING GENERALLY SOUTHWEST AT AROUND 15 KNOTS. LOWEST CIG BASES AT MVFR CATEGORIES. WITH THE PASSAGE TSRA...MAY SEE A REDUCTION IN VSBY TO BELOW 1SM IN +RA AT TIMES. OTHERWISE...VSBY AT VFR CATEGORIES. AWAY FROM STORMS...A LIGHT SOUTHEAST TO SOUTHWEST FLOW LESS THAN 10 KNOTS EXPECTED TODAY. /10 PREV DISCUSSION... /ISSUED 534 AM CDT WED JUN 24 2015/ SHORT TERM [TODAY AND TONIGHT]...ON THE WEATHER MAPS THIS MORNING...MID LEVEL RIDGE AXIS WAS POSITIONED FROM THE DESERT SOUTHWEST...NOSING EASTWARD INTO NORTHWEST GEORGIA. NORTH OF THE RIDGE AXIS...A FRONTAL BOUNDARY WAS DRAPED FROM THE CENTRAL PLAINS TO ACROSS THE VIRGINIAS. THE FRONT HAS BEEN THE SOURCE REGION FOR A CONVECTIVE COMPLEX THAT HAS PUSHED SOUTHWARD ACROSS TENNESSEE INTO NORTHERN ALABAMA/MISSISSIPPI. SATELLITE SHOWS CLOUD TOP WARMING/WEAKENING OF STORMS WITH THIS FEATURE. HOWEVER...IT HAS BEEN AN ACTIVE EARLY MORNING AS THE WEAKER PORTION ON THE EASTERN EDGE OF THE MID LEVEL RIDGE SEES MID LEVEL IMPULSES TRACKING FROM NORTHEAST TO SOUTHWEST. LIFT ASSOCIATED WITH THIS FEATURE...WHEN COMBINED WITH PERSISTENT DEEP MOISTURE HAS RESULTED IN SCATTERED TO NUMEROUS SHOWERS/STORMS TO BREAK OUT SINCE MIDNIGHT...MAINLY ALONG AND EAST OF THE I-65 CORRIDOR. RADAR ALSO INDICATES ISOLATED STORMS DEVELOPING ALONG THE GULF COAST. SOME OF THE STORMS HAVE BEEN QUITE STRONG AND EFFICIENT IN PRODUCING FREQUENT LIGHTNING. STORMS TODAY LOOK TO TRACK TO THE SOUTH SOUTHWEST AT AROUND 10 MPH. FOR TODAY...A TOUGH CALL ON TEMPERATURES AS WILL BE DEALING WITH MORNING STORMS...LEFT-OVER OUTFLOW BOUNDARIES AND CLOUD COVER. FOR NOW WILL KEEP FORECAST HIGHS IN THE MID/UPPER 90S MOST AREAS. THESE OF COURSE COULD BE A CATEGORY LOWER DEPENDING ON HOW CLOUD COVER EVOLVES AND MORNING RAINS. IF FORECAST HIGHS REMAIN MOSTLY UNCHANGED...HEAT INDEX VALUES LIFT TO A RANGE FROM 103 TO 107 WITH A FEW OF THE NORMALLY HOTTER AREAS POSSIBLY SEEING 108 OR HIGHER. OLD OUTFLOW BOUNDARIES WILL SERVE AS A FOCUS TO RE-INITIATE STORMS THROUGH THE COURSE OF THE DAY IN THE PRESENCE OF HIGH DEEP LAYER MOISTURE CONTENT AIR AND INSTABILITY. STORMS WILL BE STRONG AT TIMES...BEING FREQUENT LIGHTNING...HEAVY RAIN AND STRONG GUSTY WIND PRODUCERS. A FEW STORMS COULD BE LOCALLY SEVERE AS WELL. THIS AFTERNOON'S WET MICROBURST RISK IS HIGH. AN EAST TO WEST ZONE OF DEEP MOISTURE (PRECIPITABLE WATER VALUES 1.8 TO 2 INCHES) IS FORECAST TO BE ALIGNED FROM LOUISIANA TO SOUTHERN GEORGIA/NORTHERN FLORIDA TONIGHT ON THE SOUTHERN FLANK OF THE MID LEVEL RIDGE. SIMILAR TO THIS MORNING...MID LEVEL IMPULSES TRACKING SOUTHWEST TO WEST ACROSS THE LOCAL AREA BRINGS MODEST LIFT AND UPON INTERACTING WITH DEEP MOISTURE...FAVORS ISOLATED TO SCATTERED SHOWERS/STORM COVERAGE THROUGH THE NIGHT. OVERNIGHT LOWS ON THE MUGGY SIDE...RANGING FROM THE MID/UPPER 70S. /10 [THURSDAY AND FRIDAY]...RELIEF FROM THE HEAT AND HUMIDITY IS ON ITS WAY. THE RIDGE DRAPED ACROSS THE AREA CONTINUES TO WEAKEN AS WE PROGRESS LATE INTO THE WEEK. THIS WILL KEEP THE AREA QUITE ACTIVE WITH POPS IN THE 30 TO 50 PERCENT RANGE BY FRIDAY. A RIDGE WILL BUILD ACROSS THE WESTERN CONUS AND ACCOMPANYING TROUGH AMPLIFIES AND SLIDES ACROSS THE EASTERN CONUS LATE IN THE WEEK AND EARLY THIS WEEKEND. THE INCREASING CLOUD COVER AND POPS THAT ACCOMPANY THIS PATTERN CHANGE WILL WORK IN OUR FAVOR TEMPERATURE-WISE. DAYTIME TEMPERATURES ON THURSDAY WILL KICK OFF THE DOWNWARD TREND WITH MID 90S INLAND AND UPPER 80S ALONG THE COAST. LOW 90S EXPECTED AREA-WIDE ON FRIDAY. DEWPOINTS IN THE MID TO LOW 70S WILL CAUSE HEAT INDICES TO RISE TO 102-107 WEDNESDAY AFTERNOON...BARELY REACHING 100 BY FRIDAY. OVERNIGHT TEMPERATURES WILL CONTINUE TO MIRROR THE PAST FEW NIGHTS WITH LOW 70S INLAND AND UPPER 70S ALONG THE IMMEDIATE COASTLINE. UNFORTUNATELY THE HUMIDITY WILL STICK AROUND EACH NIGHT WITH DEWPOINTS ALSO IN THE 70S. 07/MB LONG TERM[SATURDAY THROUGH WEDNESDAY]...THE PATTERN AMPLIFIES EARLY IN THE WEEKEND WITH THE MODELS SUGGESTING A FRONT SWEEPING INTO THE REGION LATE SATURDAY INTO EARLY SUNDAY. THIS WILL KEEP RAIN CHANCES RELATIVELY HIGH ACROSS THE AREA THROUGH LATE SUNDAY. MODELS CONTINUE TO SUGGEST THE FRONT WEAKENS AND STALLS OUT LATE IN THE WEEKEND THROUGH EARLY NEXT WEEK. THIS STALLED BOUNDARY WILL FOCUS THE RAIN CHANCES ACROSS THE SOUTHERN HALF OF THE AREA AND COASTAL WATERS. RAIN CHANCES WILL DECREASE INTO EARLY NEXT WEEK ACROSS OUR NORTHERN ZONES AS DRIER AIR PUSHES INTO THE REGION BEHIND THE FRONTAL PASSAGE. HIGHS THIS WEEKEND WILL STRUGGLE TO REACH INTO THE UPPER 80S AREAWIDE ESPECIALLY ON SUNDAY. OVERNIGHT TEMPERATURES WILL REMAIN IN THE LOW 70S EACH NIGHT. THE NORTHERN HALF OF THE CWA MAY EVEN DIP INTO THE MID TO LOW 60S OVERNIGHT SUNDAY INTO MONDAY. 07/MB AVIATION...06Z ISSUANCE...CURRENTLY MONITORING THE MESOSCALE CONVECTIVE SYSTEM...MCS...OVER TENNESSEE AND BEGINNING TO ADVANCE INTO ALABAMA/MISSISSIPPI. BASED ON CURRENT MOVEMENT AND A SOMEWHAT DEFINED 850 MB THETA-E AXIS ORIENTED NORTH-SOUTH...EXPECT THE MCS TO CONTINUE ADVANCING SOUTHWARD OVERNIGHT. THE CONVECTION MAY VEER OFF INTO SOUTHERN MISSISSIPPI LATE TONIGHT INTO EARLY WEDNESDAY MORNING DEPENDING ON HOW THIS FEATURE INTERACTS WITH THE BROAD 850-MB THETA-E RIDGE WHICH ADD TO UNCERTAINTY FOR ASSESSING IMPACTS. HAVE OPTED TO EXPECT VCTS BY 10-13Z WITH WINDS BECOMING NORTHWEST NEAR 8-10 KNOTS AS AN ANTICIPATED OUTFLOW BOUNDARY MOVES THROUGH. A SEA BREEZE IS ANTICIPATED TO DEVELOP NEAR 18-19Z WITH WINDS BECOMING SOUTHWEST. WILL HAVE VCTS CONTINUING UNTIL 01Z. /10 MARINE...A WEAK SURFACE RIDGE OF HIGH PRESSURE IS FORECAST TO REMAIN POSITIONED OVER THE SOUTHWEST ATLANTIC...EXTENDING WESTWARD INTO THE CENTRAL GULF. A LIGHT TO AT TIMES MODERATE WEST TO SOUTHWEST WIND PATTERN HOLDS. WINDS...WAVES AND SEAS LOCALLY HIGHER IN AND NEAR STORMS. ALSO...MARINERS SHOULD BE AWARE...THAT STRONGER MARINE STORMS WILL CONTAIN FREQUENT LIGHTNING ACTIVITY AS WELL. SEAS BUILD DURING THE LATER HALF OF THE PERIOD DUE TO A PERSISTENT MODERATE WEST TO SOUTHWEST FETCH IN RESPONSE TO THE SOUTHEASTWARD ADVANCE OF A FRONT ACROSS THE DEEP SOUTH. /10 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 90 77 92 75 90 / 50 30 30 20 40 PENSACOLA 90 78 90 77 89 / 40 30 30 30 40 DESTIN 89 79 90 79 88 / 40 30 30 30 40 EVERGREEN 91 75 94 75 90 / 50 30 40 30 50 WAYNESBORO 96 76 95 74 92 / 40 30 20 30 50 CAMDEN 92 75 96 74 90 / 50 30 30 30 50 CRESTVIEW 90 76 93 74 91 / 50 30 50 30 50 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 24, 5:28 AM CDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 528 AM CDT WED JUN 24 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-251200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 528 AM CDT WED JUN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A MID LEVEL RIDGE AXIS EXTENDS FROM THE DESERT SOUTHWEST...EAST INTO NORTHERN GEORGIA IN THE SHORT TERM. THE FORECAST AREA WILL BE POSITIONED ON THE WEAKER...EASTERN FLANK OF THIS RIDGE...WHICH FAVORS THE PASSAGE OF MID LEVEL IMPULSES FROM NORTHEAST TO SOUTHWEST ACROSS THE LOCAL AREA. THESE IMPULSES INTERACT WITH DEEP ATMOSPHERIC MOISTURE...CREATING CONDITIONS SUPPORTIVE OF THUNDERSTORM DEVELOPMENT. DURING THE EARLY MORNING...HIGH RESOLUTION RADAR PRECIPITATION ESTIMATES SUGGEST UPWARDS OF 3 TO 5 INCHES OF RAIN FELL FROM FRISCO CITY TO MCKENZIE ALABAMA WITH THE PASSAGE OF SCATTERED TO NUMEROUS STORMS. ADDITIONAL STORMS TODAY THAT MOVE OVER THESE AREAS MAY CAUSE AN INCREASED RISK OF LOCALIZED FLOODING. OTHER RISKS IN STORMS OVER THE REGION TODAY AND TONIGHT WILL BE FREQUENT LIGHTNING...HEAVY RAIN...STRONG GUSTY WINDS AND SMALL HAIL. A FEW STORMS COULD BE LOCALLY SEVERE AS WELL. FOR TODAY...A TOUGH CALL ON HIGH TEMPERATURES. FOR NOW...WILL KEEP FORECAST HIGHS IN THE MID TO UPPER 90S MOST AREAS. THESE OF COURSE COULD BE A CATEGORY LOWER DEPENDING ON HOW CLOUD COVER EVOLVES AND HOW LONG MORNING RAINS LINGER. IF FORECAST HIGHS REMAIN MOSTLY UNCHANGED...HEAT INDEX VALUES LIFT TO A RANGE FROM 103 TO 107...WITH A FEW OF THE NORMALLY HOTTER AREAS POSSIBLY SEEING 108 OR HIGHER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE UPPER LEVEL RIDGE THAT HAS BEEN RESPONSIBLE FOR THE UNSEASONABLY WARM DAYTIME TEMPERATURES AND ELEVATED HEAT INDICES...BEGINS TO BREAK DOWN BY THE CLOSE OF THE WEEK AS AN UPPER LEVEL TROUGH SETS UP EAST OF THE MISSISSIPPI RIVER...SATURDAY THROUGH TUESDAY. THIS FEATURE CAUSES TEMPERATURES TO TREND CLOSER TO SEASONAL. AN UNSETTLED PATTERN WITH A CHANCE OF STORMS CONTINUES DURING THE OUTLOOK. SOME OF THE STORMS COULD BE STRONG AT TIMES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH TUESDAY. GMZ630>635-650-655-670-675-251200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 528 AM CDT WED JUN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT MARINERS OPERATING SMALLER MARINE CRAFT SHOULD BE AWARE OF THE POTENTIAL OF STRONG WIND GUSTS IN EXCESS OF 40 KNOTS IN ANY STRONGER STORMS THAT MOVE SOUTHWEST OFF THE MAINLAND TODAY AND TONIGHT. THESE WINDS WILL CAUSE LOCALLY HIGHER WAVES AND SEAS. BE ON THE LOOKOUT FOR FREQUENT LIGHTNING ACTIVITY AS WELL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER IN AND NEAR STORMS DURING THE OUTLOOK. FREQUENT LIGHTNING POSSIBLE IN STRONGER MARINE STORMS AS WELL. AWAY FROM STORMS...SEAS BUILD BY THE WEEKEND DUE TO A PERSISTENT... MODERATE WEST TO SOUTHWEST FETCH IN RESPONSE TO THE SOUTHEASTWARD ADVANCE OF A FRONT ACROSS THE DEEP SOUTH.
In the hours before
Local storm report, Jun 24, 6:57 AM CDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
657 AM CDT WED JUN 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM LIGHTNING GULF BREEZE 30.36N 87.20W
06/24/2015 SANTA ROSA FL 911 CALL CENTER
LIGHTNING STRIKE TO A HOUSE CAUSING PRIMARILY ROOF
DAMAGE.
&&
MBSpecial weather statement, Jun 24, 11:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1121 AM CDT WED JUN 24 2015
MSZ067-241645-
WAYNE MS-
1121 AM CDT WED JUN 24 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WAYNE COUNTY UNTIL 1145
AM CDT...
AT 1120 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF GOODWATER...OR 13 MILES NORTHWEST OF WAYNESBORO. THE STRONG
THUNDERSTORM NEARLY STATIONARY.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHERN WAYNE
COUNTY.
THE PRIMARY THREATS FROM THIS STORM ARE DIME SIZED HAIL AND WIND
GUSTS UP TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND
ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS
STORM HAS PASSED.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.
LAT...LON 3183 8876 3185 8868 3179 8871 3180 8885
3183 8886
TIME...MOT...LOC 1620Z 188DEG 2KT 3184 8878The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 7:34 PM CDT | Special Marine Warning | MOB | 56 min | |
| Jun 23, 7:39 PM CDT | Special Weather Statement | MOB | Covington | 51 min |
| Jun 23, 10:53 PM CDT | Special Marine Warning | MOB | 97 min | |
| Jun 24, 1:37 AM CDT | Special Weather Statement | MOB | Conecuh | 53 min |
| Jun 24, 2:24 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Monroe, Wilcox | 40 min |
| Jun 24, 2:44 AM CDT | Special Weather Statement | MOB | Escambia | 61 min |
| Jun 24, 3:32 AM CDT | Special Weather Statement | MOB | Mobile | 58 min |
| Jun 24, 3:35 AM CDT | Special Marine Warning | MOB | 85 min | |
| Jun 24, 6:09 AM CDT | Areal Flood Advisory | MOB | Butler, Conecuh, Covington | 3 hr |
| Jun 24, 6:20 AM CDT | Special Marine Warning | MOB | 55 min | |
| Jun 24, 3:01 PM CDT | Special Weather Statement | MOB | Escambia | 44 min |
| Jun 24, 3:56 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 44 min |
| Jun 24, 4:26 PM CDT | Special Weather Statement | MOB | Baldwin | 64 min |
| Jun 24, 4:37 PM CDT | Special Weather Statement | MOB | Baldwin | 23 min |
| Jun 24, 4:45 PM CDT | Special Weather Statement | MOB | Mobile | 60 min |
| Jun 24, 5:20 PM CDT | Special Weather Statement | MOB | Mobile | 55 min |
| Jun 24, 5:54 PM CDT | Special Marine Warning | MOB | 51 min | |
| Jun 24, 11:42 AM CDT | Severe Thunderstorm Warning | MOB | Wayne | 47 min |
| Jun 24, 12:23 PM CDT | Special Weather Statement | MOB | Wayne | 67 min |
| Jun 24, 1:24 PM CDT | Special Weather Statement | MOB | Perry | 66 min |
| Jun 24, 1:36 PM CDT | Special Weather Statement | MOB | Greene | 39 min |
| Jun 24, 2:16 PM CDT | Special Weather Statement | MOB | Perry | 44 min |
| Jun 24, 2:32 PM CDT | Special Weather Statement | MOB | Stone | 43 min |
| Jun 24, 2:38 PM CDT | Severe Thunderstorm Warning | MOB | Perry, Stone | 52 min |
| Jun 24, 3:34 PM CDT | Severe Thunderstorm Warning | MOB | Stone | 41 min |
| Jun 24, 4:07 PM CDT | Severe Thunderstorm Warning | MOB | George | 53 min |
| Jun 24, 4:50 PM CDT | Special Weather Statement | MOB | George | 55 min |
| Jun 24, 4:53 PM CDT | Areal Flood Advisory | MOB | George | 112 min |
Nearby
Special Weather Statements in Mississippi, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.